# SDR 20001101SH025

- Difficulty date: October 17, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N258DM
- Make and model: Beech 58
- Aircraft serial: TH1938
- Engine: Cont IO550C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 64621219A1
- Part serial: J2998A7B
- Condition: Failed
- Location: Rt Fuel Boost
- Part time: 124 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE EXHIBITING A DROP IN FUEL PRESSURE AT TAKEOFF POWER.  PILOT ALSO REPORTED THAT AFTER LANDING, BOTH ENGINES WOULD EXHIBIT AN UNCONTROLLABLE ROLLBACK OF FUEL PRESSURE FOLLOWED BY ENGINE STALL.  TROUBLESHOOTING REVEALED LOW UNMETERED FUEL PRESSURE BEING DELIVERED BY THE ENGINE DRIVEN FUEL PUMPS ON BOTH ENGINES.  BOTH FUEL PUMPS WERE REMOVED AND REPLACED (SUBMITTER STATED THIS IS THE 2ND RAYTHEON MODEL 58 TO BE SERVICED AT THIS FACILITY WITHIN 2 WEEKS FOR THE SAME DISCREPANCY.)  (X)
